# SDR CALA2016021295103

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 74,141 hours, 8,502 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG WW BULKHEAD WEB, STATION 1480, LBL 98 HAS EXISTING REPAIR WITH 3 EACH MISSING FASTENERS IAW SRM 53-40-08 FIG 201, REPAIR 1.  REPAIRED IAW ECRA 5310-06739.
